On Automorphisms of Prime Order of a Riemann Surface as Matrices.
Manuscripta mathematica, Tome 44 (1983), pp. 103-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1983__44_154962,
author = {Izumi Kuribayashi},
title = {On {Automorphisms} of {Prime} {Order} of a {Riemann} {Surface} as {Matrices.}},
journal = {Manuscripta mathematica},
pages = {103--108},
year = {1983},
volume = {44},
zbl = {0522.30038},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__44_154962/}
}
Izumi Kuribayashi. On Automorphisms of Prime Order of a Riemann Surface as Matrices.. Manuscripta mathematica, Tome 44 (1983), pp. 103-108. http://geodesic.mathdoc.fr/item/MM2_1983__44_154962/